MathSciNet Relay Station
MathSciNet bibliographic data
MR95303 34.00
Brauer, Fred; Sternberg, Shlomo Local uniqueness, existence in the large, and the convergence of successive aproximations. Amer. J. Math. 80 1958 421–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement